# SDR SWAA2023092192602

- Difficulty date: August 22, 2023
- Submitted: September 21, 2023
- Operation: Air carrier
- Aircraft: N7826B
- Make and model: Boeing 737-79P
- Aircraft serial: 30035
- Aircraft time: 56,002 hours, 37,056 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR TO SIDE WALL SUPPORT HAS CORROSION AT BS 727E+14 - 787+2; LBL 21; WL 157<[01] THIS CARD WILL BE ACCOMPLISHED ON CUSTOMER CARD NBR: TTG8Q00MZS35;[02] VERIFIED. VERIFIED MEASUREMENTS.
